# SDR NWAA080799751

- Difficulty date: March 2, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- Aircraft time: 88,142 hours, 79,332 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING FOR ROWS 5, 6, 7, 8, 14, AND 17 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND A DISCONNECTED WIRE AND RE-INSERTED IN THE CONNECTOR.  THE AIRCRAFT RETURNED TO SERVICE.
